# SDR DALA2015022001483

- Difficulty date: February 16, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 63,107 hours, 46,353 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Angle
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE ON BEAM 1 AND DOOR STOP 1 OF RT/FWD EMERGENCY EXIT DOOR.  THE ANGLE WAS FABRICATED IAW SRM 51-30-5,51-30-2, 51-10-3 PARA 14 AND 21 AND DWG 9957735, REV G.
